# SDR IPXA2015052889506

- Difficulty date: May 15, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70162
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO LONGERON 24R HAS CORROSION BETWEEN FS 6-50 TO 6-70.  ACCOMPLISHED REPAIR ON MAIN CARGO LONGERON 24R BETWEEN FS 6-50 TO 6-70 IAW SRM 53-00-05, REPAIR 1,  FIG 203.
